IBUMAX 400mg x 50 tablets How to relieve back pain

Vitabalans

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Pain reliever, antipyretic and anti-inflammatory drug. Ibumax 400 mg contains ibuprofen, a non-steroidal anti-inflammatory drug (NSAID). The indication for the use of the drug is weak and moderate pain of various origins and fever.

Composition of Ibumax 400g How to relieve back pain:

Active substance: ibuprofen. One tablet contains 400 mg of ibuprofen and excipients: gelatinized starch, maize starch, hypromellose, magnesium stearate, microcrystalline cellulose, sodium lauryl sulfate, stearic acid, colloidal anhydrous silica, coating - hypromellose, macrogol 4000, polydextrose, titanium dioxide (E171).

Action of Ibumax 400g How to relieve back pain:

The active substance of Ibumax 400 mg is ibuprofen - a non-steroidal anti-inflammatory drug. Ibuprofen has an analgesic, antipyretic and anti-inflammatory effect. The drug is indicated for short-term use in the treatment of pain and fever. The indication is pain of various origins of mild or moderate intensity (e.g. headache, migraine, toothache, muscle pain, joint pain, bone pain, neuralgia, menstrual pain, pain in the course of flu and colds) and low-grade fever of various origins ( e.g. in the course of flu and colds and other infectious diseases). A drug for adults and adolescents over 12 years of age.

Application:
The medicinal product Ibumax 400g is indicated for short-term use in the treatment of mild or moderate pain of various origins or fever.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Use during pregnancy and breastfeeding: the possibility of using the drug in women in the first and second trimester of pregnancy and during breastfeeding should be discussed with your doctor. The use of the drug in the third trimester of pregnancy is contraindicated.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in case of hypersensitivity to other non-steroidal anti-inflammatory drugs. Do not use in the case of active or past peptic ulcer disease and / or duodenal ulcer. Do not use in the event of perforation or bleeding (also after the use of non-steroidal anti-inflammatory drugs). Do not use in the case of hemorrhagic diathesis, severe renal, hepatic and heart failure. Do not use if you have experienced allergy symptoms - e.g. runny nose, urticaria, bronchial asthma - after using acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in the third trimester of pregnancy. Do not use in children under 12 years of age. Do not use simultaneously with other non-steroidal anti-inflammatory drugs (including COX-2 inhibitors).

Adverse reaction:
Some people may experience side effects while taking the drug. Uncommon: headache, dyspepsia, nausea, abdominal pain, urticaria, pruritus. Rare: diarrhea, flatulence, constipation, vomiting, gastritis, dizziness, insomnia, agitation, irritability, fatigue, edema due to disorders of the kidneys and urinary tract. Very rare: tarry stools, bloody vomiting, ulcerative stomatitis, exacerbation of colitis and Crohn's disease, gastric ulcer and / or duodenal ulcer, gastrointestinal bleeding, perforation; isolated cases of depression, psychotic reactions, tinnitus, aseptic meningitis; decreased urine output, edema, acute renal failure, papillary necrosis, increase in serum sodium, abnormal liver function, abnormal blood counts (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis), erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, severe hypersensitivity reactions (swelling of the face and larynx, dyspnoea, arrhythmias, hypotension, shock, asthma exacerbation, bronchospasm). In people with autoimmune diseases, isolated cases of symptoms of aseptic meningitis (neck stiffness, headache, nausea, vomiting, fever, confusion) have been reported with the use of ibuprofen. Taking the drug with ibuprofen may be associated with a slightly increased risk of heart attack or stroke. agranulocytosis), erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, severe hypersensitivity reactions (swelling of the face and larynx, dyspnoea, arrhythmias, hypotension, shock, asthma exacerbation, bronchospasm). In people with autoimmune diseases, isolated cases of symptoms of aseptic meningitis (neck stiffness, headache, nausea, vomiting, fever, confusion) have been reported with the use of ibuprofen. Taking the drug with ibuprofen may be associated with a slightly increased risk of heart attack or stroke. agranulocytosis), erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, severe hypersensitivity reactions (swelling of the face and larynx, dyspnoea, arrhythmias, hypotension, shock, asthma exacerbation, bronchospasm). In people with autoimmune diseases, isolated cases of symptoms of aseptic meningitis (neck stiffness, headache, nausea, vomiting, fever, confusion) have been reported with the use of ibuprofen. Taking the drug with ibuprofen may be associated with a slightly increased risk of heart attack or stroke. In people with autoimmune diseases, isolated cases of symptoms of aseptic meningitis (neck stiffness, headache, nausea, vomiting, fever, confusion) have been reported with the use of ibuprofen. Taking the drug with ibuprofen may be associated with a slightly increased risk of heart attack or stroke. In people with autoimmune diseases, isolated cases of symptoms of aseptic meningitis (neck stiffness, headache, nausea, vomiting, fever, confusion) have been reported with the use of ibuprofen. Taking the drug with ibuprofen may be associated with a slightly increased risk of heart attack or stroke.

Dosage of How to relieve back pain Ibumax 400g tablets:

The drug should be used according to the doctor's instructions or the information on the leaflet. Adults, adolescents over 12 years of age: use one tablet at a time. Repeat the dose, if necessary, every 4 hours. The maximum daily dose is: three tablets, i.e. 1200 mg ibuprofen. Do not use the drug for more than 3 days without consulting your doctor first.